Alert archive / Michigan / Small Craft Advisories in 2021

Small Craft Advisory 51, NWS Grand Rapids, MI

June 22, 2021

NWS Grand Rapids, MI issued this small craft advisory at Jun 22, 2021, 3:40 PM EDT. It took effect at Jun 23, 2021, 10:00 AM EDT. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Jun 22, 2021, 3:40 PM EDT (19:40 UTC)
In effect from
Jun 23, 2021, 10:00 AM EDT
Expired
Jun 25, 2021, 4:00 AM EDT
In force
42 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted.

942 
WHUS73 KGRR 221940
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
340 PM EDT Tue Jun 22 2021

LMZ846>849-230345-
/O.NEW.KGRR.SC.Y.0051.210623T1400Z-210625T0200Z/
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
340 PM EDT Tue Jun 22 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 10 PM
EDT THURSDAY...

* WHAT...South winds 15 to 25 knots with gusts up to 30 knots and
  waves 4 to 7 feet expected.

* WHERE...Holland to Manistee.

* WHEN...From 10 AM Wednesday to 10 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ844-845-230345-
/O.NEW.KGRR.SC.Y.0051.210623T1400Z-210624T1800Z/
St Joseph to South Haven MI-South Haven to Holland MI-
340 PM EDT Tue Jun 22 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 2 PM
EDT THURSDAY...

* WHAT...South winds from 15 to 25 knots and waves 3 to 6 feet 
  expected.

* WHERE...St Joseph to Holland.

* WHEN...From 10 AM Wednesday to 2 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

wdm
10 follow-up statements
694 
WHUS73 KGRR 230250
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
1050 PM EDT Tue Jun 22 2021

LMZ846>849-231100-
/O.CON.KGRR.SC.Y.0051.210623T1400Z-210625T0200Z/
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
1050 PM EDT Tue Jun 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO
10 PM EDT THURSDAY...

* WHAT...South winds to 30 knots and waves 3 to 6 feet expected.

* WHERE...Holland to Manistee.

* WHEN...From 10 AM Wednesday to 10 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ844-845-231100-
/O.CON.KGRR.SC.Y.0051.210623T1400Z-210624T1800Z/
St Joseph to South Haven MI-South Haven to Holland MI-
1050 PM EDT Tue Jun 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO
2 PM EDT THURSDAY...

* WHAT...South winds 15 to 25 knots and waves 2 to 5 feet 
  expected.

* WHERE...St Joseph to Holland.

* WHEN...From 10 AM Wednesday to 2 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
239 
WHUS73 KGRR 230729
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
329 AM EDT Wed Jun 23 2021

LMZ846>849-231530-
/O.CON.KGRR.SC.Y.0051.210623T1400Z-210625T0200Z/
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
329 AM EDT Wed Jun 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 10 PM EDT THURSDAY...

* WHAT...South winds 15 to 25 knots with gusts up to 30 knots and
  waves 4 to 7 feet expected.

* WHERE...Holland to Manistee.

* WHEN...From 10 AM this morning to 10 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ844-845-231530-
/O.CON.KGRR.SC.Y.0051.210623T1400Z-210624T1800Z/
St Joseph to South Haven MI-South Haven to Holland MI-
329 AM EDT Wed Jun 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 2 PM EDT THURSDAY...

* WHAT...South winds 10 to 20 knots with gusts up to 25 knots 
  and waves 2 to 4 feet expected.

* WHERE...St Joseph to Holland.

* WHEN...From 10 AM this morning to 2 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
527 
WHUS73 KGRR 231522
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
1122 AM EDT Wed Jun 23 2021

LMZ846>849-232330-
/O.CON.KGRR.SC.Y.0051.000000T0000Z-210625T0200Z/
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
1122 AM EDT Wed Jun 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
THURSDAY...

* WHAT...South winds 15 to 25 knots with gusts up to 30 knots 
  and waves 4 to 7 feet expected.

* WHERE...Holland to Manistee.

* WHEN...From 10 AM this morning to 10 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ844-845-232330-
/O.CON.KGRR.SC.Y.0051.000000T0000Z-210624T1800Z/
St Joseph to South Haven MI-South Haven to Holland MI-
1122 AM EDT Wed Jun 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
THURSDAY...

* WHAT...South winds 10 to 20 knots with gusts up to 25 knots 
  and waves 2 to 4 feet expected.

* WHERE...St Joseph to Holland.

* WHEN...From 10 AM this morning to 2 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

wdm
318 
WHUS73 KGRR 231943
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
343 PM EDT Wed Jun 23 2021

LMZ846>849-240345-
/O.CON.KGRR.SC.Y.0051.000000T0000Z-210625T0200Z/
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
343 PM EDT Wed Jun 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
THURSDAY...

* WHAT...South winds 15 to 25 knots with gusts up to 30 knots 
  and waves 4 to 7 feet expected.

* WHERE...Holland to Manistee.

* WHEN...Through 10 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ844-845-240345-
/O.CON.KGRR.SC.Y.0051.000000T0000Z-210624T1800Z/
St Joseph to South Haven MI-South Haven to Holland MI-
343 PM EDT Wed Jun 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
THURSDAY...

* WHAT...South winds 10 to 20 knots with gusts up to 25 knots 
  and waves 2 to 4 feet expected.

* WHERE...St Joseph to Holland.

* WHEN...Through 2 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

wdm
910 
WHUS73 KGRR 240221
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
1021 PM EDT Wed Jun 23 2021

LMZ846>849-241030-
/O.CON.KGRR.SC.Y.0051.000000T0000Z-210625T0200Z/
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
1021 PM EDT Wed Jun 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
THURSDAY...

* WHAT...South winds 15 to 25 knots with gusts up to 30 knots and
  waves 3 to 5 feet.

* WHERE...Holland to Manistee.

* WHEN...Until 10 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ844-845-241030-
/O.CON.KGRR.SC.Y.0051.000000T0000Z-210624T1800Z/
St Joseph to South Haven MI-South Haven to Holland MI-
1021 PM EDT Wed Jun 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
THURSDAY...

* WHAT...South winds 10 to 20 knots with gusts up to 25 knots and
  waves 2 to 4 feet.

* WHERE...St Joseph to Holland.

* WHEN...Until 2 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
622 
WHUS73 KGRR 240728
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
328 AM EDT Thu Jun 24 2021

LMZ846>849-241530-
/O.CON.KGRR.SC.Y.0051.000000T0000Z-210625T0200Z/
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
328 AM EDT Thu Jun 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...South winds to 30 knots and waves 3 to 5 feet.

* WHERE...Holland to Manistee.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ844-845-241530-
/O.CON.KGRR.SC.Y.0051.000000T0000Z-210624T1800Z/
St Joseph to South Haven MI-South Haven to Holland MI-
328 AM EDT Thu Jun 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WHAT...South winds to 25 knots and waves 2 to 4 feet.

* WHERE...St Joseph to Holland.

* WHEN...Until 2 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
863 
WHUS73 KGRR 241614
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
1214 PM EDT Thu Jun 24 2021

LMZ846>849-250015-
/O.CON.KGRR.SC.Y.0051.000000T0000Z-210625T0200Z/
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
1214 PM EDT Thu Jun 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...South winds 15 to 25 knots. Waves 3 to 5 feet.

* WHERE...Holland to Manistee.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ844-845-241800-
/O.CON.KGRR.SC.Y.0051.000000T0000Z-210624T1800Z/
St Joseph to South Haven MI-South Haven to Holland MI-
1214 PM EDT Thu Jun 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WHAT...South winds 10 to 10 knots with gusts up to 25 knots.
  Waves 3 to 5 feet subsiding to 2 to 4 feet this afternoon.

* WHERE...St Joseph to Holland.

* WHEN...Until 2 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
510 
WHUS73 KGRR 241950
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
350 PM EDT Thu Jun 24 2021

LMZ846>849-250200-
/O.CON.KGRR.SC.Y.0051.000000T0000Z-210625T0200Z/
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
350 PM EDT Thu Jun 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...South winds 15 to 25 knots. Waves 3 to 5 feet.

* WHERE...Holland to Manistee.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

DUKE
717 
WHUS73 KGRR 250124
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
924 PM EDT Thu Jun 24 2021

LMZ846-847-250230-
/O.CAN.KGRR.SC.Y.0051.000000T0000Z-210625T0200Z/
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
924 PM EDT Thu Jun 24 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves have subsided below advisory criteria. 

$$

LMZ848-849-250800-
/O.EXT.KGRR.SC.Y.0051.000000T0000Z-210625T0800Z/
Whitehall to Pentwater MI-Pentwater to Manistee MI-
924 PM EDT Thu Jun 24 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WHAT...South winds 10 to 20 knots and waves 3 to 5 feet,
  subsiding later tonight.

* WHERE...Whitehall to Manistee.

* WHEN...Until 4 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
563 
WHUS73 KGRR 250738
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
338 AM EDT Fri Jun 25 2021

LMZ848-849-250845-
/O.EXP.KGRR.SC.Y.0051.000000T0000Z-210625T0800Z/
Whitehall to Pentwater MI-Pentwater to Manistee MI-
338 AM EDT Fri Jun 25 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EDT EARLY THIS
MORNING...

The winds and associated waves will continue to dissipate early
this morning.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Jun 22, 3:31 PM EDT, 9 minutes earlier.

Area forecast discussion, Jun 22, 3:31 PM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
331 PM EDT Tue Jun 22 2021

LATEST UPDATE...
Synopsis/Discussion/Marine

.SYNOPSIS...
Issued at 330 PM EDT Tue Jun 22 2021

- Warm advection showers Wednesday

- Brief break Wednesday night into Thursday morning

- Periods of storms with significant rainfall Thursday to
  Wednesday

&&

.DISCUSSION...(This evening through next Tuesday)
Issued at 330 PM EDT Tue Jun 22 2021

- Warm advection showers Wednesday

The convection from the northern stream shortwave will be out of
this area by early this evening. However the showers move back it
toward morning. The showers are a result of another northern
stream shortwave interacting low to mid level warm advection that
develops as the surface high moves off to our east. A 40 to 50
knot low level jet develops during the day with it's axis aimed
toward Mount Pleasant by mid afternoon. There is not enough
instability for thunderstorms but we will, nonetheless get rain
showers.

- Brief break Wednesday night into Thursday morning

Once that next northern stream shortwave gets east of us Wednesday
evening we get a break in the showers for around 18 hours (more or
less). Wednesday night, should for the most part be dry, as will
Thursday morning.

- Periods of storms with significant rainfall Thursday to
  Wednesday

This could be a very wet period from midday Friday into the middle
of the following week. A large, blocking, upper low developing
over the mid Pacific, is locked in place through at least the
middle of next week as a series of system merge with it. This
causes a large upper ridge to from down stream of it over western
North America. That in turn deeps a central North America trough
from northern Canada to nearly the Gulf coast. The frontal system
associated with that stalled polar jet on the eastern side of
that trough stays near us from Thursday into the middle of next
week. This means a series of surface waves track along the front
given us periods of showers and thunderstorms from Thursday
afternoon into some point next week. Each one of these waves on
the front could bring 1 to 3 inches of rain into our area. If this
really keeps happening for nearly a week, with could become a
real flood threat.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 222 PM EDT Tue Jun 22 2021

Showers and a few thunderstorms with small hail will continue to
move through mid-Michigan this afternoon. Cloud bases are
generally VFR but a heavier downpour may create temporary IFR
visibility, though the probability of this is low at any
particular location. Winds gusting from the west today will go
light and variable around sunset then trend more from the south-
southeast early in the morning. Rain showers from mid-level
moisture streaming in Wednesday morning are expected, with a
trend toward MVFR ceilings near and north of MKG, GRR, and LAN.

&&

.MARINE...
Issued at 330 PM EDT Tue Jun 22 2021

The developing southwest flow on the west side of the departing
surface high results in strong southwest winds starting tomorrow
and continuing into Thursday. We have issued a beach hazard
statement and small craft advisory from tomorrow into Thursday as
a result.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Beach Hazards Statement from Wednesday morning through Thursday
     afternoon for MIZ064-071.

     Beach Hazards Statement from Wednesday morning through Thursday
     evening for MIZ037-043-050-056.

LM...Small Craft Advisory from 10 AM Wednesday to 10 PM EDT Thursday
     for LMZ846>849.

     Small Craft Advisory from 10 AM Wednesday to 2 PM EDT Thursday
     for LMZ844-845.

&&

SYNOPSIS...WDM
DISCUSSION...WDM
AVIATION...CAS
MARINE...WDM
Hazardous weather outlook, Jun 22, 11:56 AM EDT, 3 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
1156 AM EDT Tue Jun 22 2021

MIZ037>040-043>046-050>052-056>059-064>067-071>074-231600-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
1156 AM EDT Tue Jun 22 2021

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms with small hail, gusty winds and locally
heavy rain are expected this afternoon, mostly north and east of
Grand Rapids.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorms with heavy rain are possible on Friday and
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ844>849-231600-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
1156 AM EDT Tue Jun 22 2021

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...This Afternoon and Tonight

Isolated thunderstorms are possible north of Grand Haven this
afternoon. Small hail, gusty winds, cloud to water lighting and
even a water spout are possible with these storms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Conditions will become hazardous to both small water craft and
beach goers Wednesday and that will continue into Thursday.

Thunderstorms are expected Friday into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

wdm

In the hours before

Special weather statement, Jun 22, 1:42 PM EDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Grand Rapids MI
142 PM EDT Tue Jun 22 2021

MIZ052-059-221830-
Clinton-Gratiot-
142 PM EDT Tue Jun 22 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN GRATIOT AND NORTHERN
CLINTON COUNTIES...

At 140 PM EDT, a strong thunderstorm was located near Hubbardston,
or 13 miles northeast of Ionia, moving east at 20 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
St. Johns...           Elsie...               Eureka...
Ovid...                Fowler...              Maple Rapids...
Ashley...              Perrinton...           Hubbardston...
Pompeii...             Middleton...           Bannister...

If outdoors, seek shelter inside a building to protect yourself from
lightning.

LAT...LON 4300 8484 4320 8484 4319 8437 4293 8437
TIME...MOT...LOC 1740Z 276DEG 18KT 4310 8485

CAS
Special weather statement, Jun 22, 2:50 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Grand Rapids MI
250 PM EDT Tue Jun 22 2021

MIZ052-221930-
Gratiot-
250 PM EDT Tue Jun 22 2021

...A DEVELOPING THUNDERSTORM WILL AFFECT CENTRAL GRATIOT COUNTY...

At 250 PM EDT, a strong thunderstorm was located southwest of
Ithaca, moving east at 20 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Ithaca...              North Star...          Ashley...
Perrinton...           Pompeii...             Bannister...

If outdoors, seek shelter inside of a building to protect yourself
from lightning.

LAT...LON 4312 8444 4320 8475 4331 8473 4332 8437
      4312 8437
TIME...MOT...LOC 1848Z 277DEG 18KT 4325 8468

CAS

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 1:42 PM EDTSpecial Weather StatementGRRClinton48 min
Jun 22, 2:50 PM EDTSpecial Weather StatementGRRGratiot40 min
Jun 22, 3:41 PM EDTBeach Hazards StatementGRRAllegan, Mason, Muskegon, Oceana, Ottawa, Van Buren60 hr

Nearby

Small Craft Advisories in Michigan, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.